Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On Lebesgue area. II


Authors: Maurice R. Demers and Herbert Federer
Journal: Trans. Amer. Math. Soc. 90 (1959), 499-522
MSC: Primary 28.00
MathSciNet review: 0102586
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [CE2] L. Cesari, Caratterizzazione analitica delle superficie continue di area finita secondo Lebesgue, Ann. Scuola Norm. Sup. Pisa, (2) vol. 10 (1941) p. 253; vol. 11 (1942) p. 1. MR 0018213 (8:257i)
  • [ES] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Mathematical Series, Princeton University Press vol. 15, 1952. MR 0050886 (14:398b)
  • [F8] H. Federer, Measure and area, Bull. Amer. Math. Soc. vol. 58 (1952) p. 306. MR 0049289 (14:149e)
  • [F10] -, On Lebesgue area, Ann. of Math. vol. 61 (1955) p. 289. MR 0067178 (16:683a)
  • [F11] -, An addition theorem for Lebesgue area, Proc. Amer. Math. Soc. vol. 6 (1955) p. 911. MR 0073681 (17:470b)
  • [K] C. Kuratowski, Topologie, 3d ed. Monografie Matematyczne vol. 20 (1952) and vol. 21 (1950), Warsaw.
  • [S] P. Slepian, Theory of Lebesgue area for continuous maps of $ 2$-manifolds into $ n$-space, Ann. of Math. vol. 68 (1958) p. 669. MR 0098819 (20:5271)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0102586-4
PII: S 0002-9947(1959)0102586-4
Article copyright: © Copyright 1959 American Mathematical Society